# SDR HEEA082800

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,263 hours
- Engine: Allsn 250C20
- Engine time: 509 hours
- System (JASC): 7323 · Turbine Governor
- Part: Metering Valve
- Part number: 0292928540
- Part serial: 499B
- Condition: Leaking
- Location: Turbine Governor
- Part time: 326 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM CASE DRAIN OF METERING VALVE.
